The packing while traveling problem

Polyakovskiy, S. and Neumann, F. 2017, The packing while traveling problem, European journal of operational research, vol. 258, no. 2, pp. 424-439, doi: 10.1016/j.ejor.2016.09.035.

Attached Files
Name Description MIMEType Size Downloads

Title The packing while traveling problem
Author(s) Polyakovskiy, S.ORCID iD for Polyakovskiy, S. orcid.org/0000-0001-9489-1972
Neumann, F.
Journal name European journal of operational research
Volume number 258
Issue number 2
Start page 424
End page 439
Total pages 16
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2017-04-16
ISSN 0377-2217
Keyword(s) Combinatorial optimization
Non-linear knapsack problem
Linearization technique
Piecewise approximation
Hybrid optimization
cs.DS
Language eng
DOI 10.1016/j.ejor.2016.09.035
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130104395
Copyright notice ©2016, Elsevier B.V
Persistent URL http://hdl.handle.net/10536/DRO/DU:30108041

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 01 May 2018, 17:19:14 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.